# SDR DALA2019071704294

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 100,212 hours, 14,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT SHROUD AT SEAT 38F IS BROKEN. REPLACED EMERGENCY LIGHT SHROUD AND SECURED. SYSTEM OPERATION IS NORMAL.
